# SDR ASOA2014100911396

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 31,157 hours, 22,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 669-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH IN FUSELAGE BETWEEN WINDOWS 10 AND 11 ON LT SIDE.  DAMAGE FOUND TO BE BETWEEN F/S 669.40 AND F/S 677 AND BETWEEN STRINGERS 10L AND 11L. THIS IS IN A NO DAMAGE ALLOWED AREA IAW SRM 53-41-01.  DENT WITH GOUGE MEASURES 2.4" X 1.5" X .040".  THIS IS CLASSIFIED A MAJOR REPAIR IAW GMM 5-3.  RII COMPLIED WITH IAW GMM 3-3.  BLENDED GOUGE OUT OF DAMAGED AREA BETWEEN F/S 669.40 AND F/S 677 AND BETWEEN STRINGERS 10L AND 11L IAW SRM 51-12-00.  BLENDED AREA MEASURES 1.8" X .40" X .015".  THIS IS CLASSIFIED A MAJOR REPAIR IAW GMM 5-3. RII COMPLIED WITH IAW GMM 3-3.
